Alert archive / Delaware / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

February 25, 2011Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Feb 25, 2011, 10:28 AM EST for Sussex County, Delaware. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2011, 10:28 AM EST (15:28 UTC)
Expired
Feb 25, 2011, 11:30 AM EST
In force
62 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 36 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2011-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2011-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
449 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WWUS81 KPHI 251528
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 AM EST FRI FEB 25 2011

DEZ003-004-251630-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1028 AM EST FRI FEB 25 2011

...A LINE OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT SOUTHEASTERN 
SUSSEX COUNTY...

AT 1024 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF GEORGETOWN TO 7 MILES SOUTHWEST OF SALISBURY...MOVING 
NORTHEAST AT 60 MPH. THE LINE OF SHOWERS WILL BE NEAR DEWEY 
BEACH...REHOBOTH BEACH...GUMBORO...LONG NECK AND DAGSBORO AROUND 
1035 AM...SELBYVILLE...FRANKFORD AROUND 1040 AM...SOUTH 
BETHANY...OCEAN VIEW AND MILLVILLE AROUND 1045 AM.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS LINE OF SHOWERS. 
BRIEF, BUT LOCALLY HEAVY RAIN WILL CAUSE PONDING OF WATER ON 
ROADWAYS. AN ISOLATED THUNDERSTORM MAY BE EMBEDDED IN THIS LINE.

LAT...LON 3846 7554 3866 7527 3876 7507 3876 7506
      3874 7507 3868 7505 3863 7506 3860 7504
      3847 7503 3846 7503 3844 7505

$$

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 25, 4:58 AM EST, 5 hours 30 minutes earlier.

Area forecast discussion, Feb 25, 4:58 AM EST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
458 AM EST FRI FEB 25 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL AFFECT THE AREA TODAY, DRAGGING A COLD
FRONT THROUGH THE AREA LATER THIS AFTERNOON. HIGH PRESSURE WILL
BRIEFLY BUILD IN SATURDAY. A WARM FRONT IS EXPECTED TO LIFT
TOWARD THE AREA SUNDAY INTO SUNDAY NIGHT, FOLLOWED BY A COLD
FRONT LATE MONDAY. ANOTHER COLD FRONT MAY MOVE THROUGH THE AREA
TUESDAY NIGHT INTO WEDNESDAY, FOLLOWED BY HIGH PRESSURE FOR
THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
QUICK UPDATE TO ISSUE A FREEZING RAIN ADVISORY FOR THE HIGHER
ELEVATIONS OF CARBON AND MONROE COUNTIES IN PENNSYLVANIA AND
SUSSEX COUNTY IN NEW JERSEY. THEY ARE STILL EXPERIENCING SOME
FREEZING RAIN THIS MORNING AND WILL DO SO UNTIL THE TEMPERATURES
RISE AROUND OR SHORTLY AFTER SUNRISE. COUNTY OFFICIALS DID REPORT
SOME RAODWAYS WERE EXPERIENCING SOME LIGHT ICING.

THE FIRST ROUND OF OVER-RUNNING PRECIPITATION IS MAKING ITS WAY
THROUGH THE AREA EARLY THIS MORNING. THIS PRECIPITATION IS AHEAD OF
THE APPROACHING WARM FRONT, AND ASSOCIATED WITH STRONG ISENTROPIC
LIFT. THE STRONGEST LIFT BEGAN ACROSS THE SOUTHERN PORTIONS OF NEW
JERSEY AND THE DELMARVA AT THE ONSET OF PRECIPITATION, AND SHOULD
CONTINUE TO LIFT NORTH THROUGH AROUND DAYBREAK. WE MAY ACTUALLY GET
A BREAK FOR SOUTHERN NEW JERSEY AND THE DELMARVA SHORTLY AFTER
DAYBREAK, BUT AREAS FROM AROUND PHILADELPHIA NORTHWARD HAVE THE BEST
CHANCE OF HOLDING ON TO THE RAINFALL FOR MUCH OF THE EARLY PART OF
THE DAY. THE LOW PRESSURE SYSTEM WILL BE LIFTING THROUGH THE AREA
AROUND MID-DAY, SO PRECIPITATION IS EXPECTED TO BECOME HEAVIER AHEAD
OF THE SYSTEM, AROUND OR SHORTLY AFTER SUNRISE. THE GFS IS A LITTLE
FASTER THAN THE REST OF THE MODELS, ESPECIALLY THE NAM, SO WE WENT
CLOSER TO THE ECMWF/SREF WITH THE SYSTEM. WE HAVE LEFT THE FLOOD
WATCH AS IT IS WITH THE COUNTIES INCLUDED, BUT HAVE DECIDED TO START
IT WITH THE ISSUANCE OF THE MORNING FORECAST. THE HIGHEST
PRECIPITATION AMOUNTS ARE ARE EXPECTED TO BE FROM AROUND
PHILADELPHIA NORTHWARD, WITH AROUND 1 TO 1.5 INCHES, AND LOCALLY UP
TO 2 INCHES FARTHER NORTH. ANY REMAINING SNOW COVER MAY HELP TO
ADD THE RUNOFF TODAY. THE MAIN THREATS WITH ANY FLOODING ARE
EXPECTED TO BE THE SMALLER CREEKS AND STREAMS, AS WELL AS LOW
LYING AREAS. PLEASE REFER TO THE LAST EST WATCH STATEMENT FOR MORE
INFORMATION.

THERE STILL EXISTS THE POSSIBILITY OF THUNDERSTORMS LATER THIS
AFTERNOON AHEAD OF THE COLD FRONT, ESPECIALLY IF WE GET ANY
INSOLATION IF CLOUDS BREAK SOME. THERE IS THE POTENTIAL FOR A
MINIMAL AMOUNT OF INSTABILITY TO OCCUR, AND WITH THE STRONG SHEAR,
WE MAY GET SOME STRONG STORMS TO BUILD QUICKLY FOR A BRIEF PERIOD OF
TIME. SPC HAS A PORTION OF OUR AREA OUTLINED IN A /SEE TEXT/ AREA
FOR SEVERE WEATHER TODAY. THIS MAKES SENSE SINCE WE HAVE VERY STRONG
WINDS ABOVE THE SURFACE AND STRONG SHEAR.

THE LAST THING TO MENTION IS THAT WE DECIDED TO KEEP THE HIGH WIND
WARNING AS IT IS. AS MENTIONED BEFORE, THE GFS IS A BIT FASTER THAN
THE REST OF THE MODELS, SO WITH A SLOWER PROGRESSION OF THE SYSTEM,
THE STRONGEST WINDS SHOULD NOT REACH OUR AREA UNTIL THE AFTERNOON.
WINDS AROUND 925-850 MB STILL SHOW 50-60 KNOTS, AND WE SHOULD GET 3
HOUR PRESSURE RISES OF AROUND 10 MB THIS AFTERNOON. PLUS BUFKIT
INDICATES THE STRONG WINDS FROM ALOFT MIXING DOWN TO THE SURFACE.
THEREFORE WE COULD EXPERIENCE WIND GUSTS AROUND 60 MPH THIS
AFTERNOON INTO THE EARLY EVENING AS WE GET ON THE BACK-SIDE OF
THE STORM. PLEASE REFER TO THE LAST EST WARNING STATEMENT FOR MORE
INFORMATION.

TEMPERATURE WISE, WE DECIDED TO LEAN CLOSER TO THE WARMER MET MOS,
BUT STILL BLENDED A SMALL AMOUNT OF THE COOLER MAV IN, ESPECIALLY UP
NORTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
THE LOW PRESSURE SYSTEM SHOULD RAPIDLY MOVE NORTHEAST OF THE AREA
TONIGHT, SO PRECIPITATION SHOULD END QUICKLY AROUND OR SHORTLY AFTER
SUNSET. ALSO, AS THE SYSTEM PULLS AWAY AND THE PRESSURE GRADIENT
SLACKENS, WINDS SHOULD DIMINISH OVERNIGHT AS WELL. WE DO EXPECT SOME
STRONG WINDS HOWEVER THROUGH THE EARLY PORTION OF THE EVENING HOURS.
FOR TEMPERATURES, WE DECIDED TO LEAN CLOSER TO THE COOLER MAV MOS
WITH THE STRONG COOL AIR ADVECTION EXPECTED TO TAKE PLACE AND
CLEARING SKIES AND DIMINISHING WINDS OVERNIGHT.

HIGH PRESSURE IS EXPECTED TO BRIEFLY BUILD IN ACROSS THE AREA ON
SATURDAY, AND THE WEATHER SHOULD REMAIN DRY FOR SATURDAY. THE DAY
SHOULD START OUT WITH LITTLE IN THE WAY OF CLOUD COVER, BUT CLOUDS
ARE EXPECTED TO INCREASE THROUGH THE AFTERNOON. WITH THICKNESSES
MUCH LOWER THAN FRIDAY, TEMPERATURES WILL BE SEVERAL DEGREES COOLER.
WE BLENDED THE MAV/MET MOS, BUT STAYED CLOSER TO THE SLIGHTLY WARMER
MET MOS. BY SATURDAY NIGHT, A WARM FRONT MAY BEGIN LIFTING TOWARD
THE AREA AHEAD OF A DEVELOPING STORM SYSTEM OVER THE CENTRAL PLAINS.
THIS MAY LEAD TO SOME PRECIPITATION ACROSS THE AREA, ESPECIALLY THE
NORTHERN HALF. IT IS POSSIBLE THAT TEMPERATURES MAY BE COOL ENOUGH
FOR THE PRECIPITATION TO FALL AS SNOW, OR A MIX OF RAIN/SNOW AFTER
MIDNIGHT SATURDAY. THIS IS ESPECIALLY TRUE FOR AREAS TOWARD
NORTHWEST NEW JERSEY AND FROM THE LEHIGH VALLEY NORTHWARD IN
PENNSYLVANIA. FOR TEMPERATURES, A BLEND OF MAV/MET MOS WAS USED
AS THEY WERE VERY CLOSE.

BY SUNDAY, THE WARM FRONT IS EXPECTED TO SLOWLY LIFT ACROSS THE
AREA AS THE AFOREMENTIONED LOW PRESSURE SYSTEM DEVELOPS AND MOVES
OUT OF THE CENTRAL PLAINS AND INTO THE MID-MISSISSIPPI RIVER
VALLEY. A WEAK WAVE MAY DEVELOP AND RIDE ALONG THIS WARM FRONT ON
SUNDAY WHILE A WEAK VORT MAX MOVES OVERHEAD. THIS MAY HELP TO
CREATE SOME PRECIPITATION FOR THE DAY SUNDAY, BUT RIGHT NOW IT
DOES NOT LOOK TO BE A COMPLETE WASHOUT FOR OUR AREA. WE DECIDED TO
TAKE A BLEND OF THE MAV/MET MOS, BUT STAYED CLOSER TO THE MAV FOR
TEMPERATURES. HOW HIGH THE TEMPERATURES RISE MAY DEPEND ON HOW
FAST AND HOW FAR THE WARM FRONT LIFTS SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE EXTENDD PERIOD STARTS OUT ACTIVE AND ENDS UP QUIET AS WE
TRANSITION FROM FEBRUARY TO MARCH.

ERLY IN THE PD, A DEVELOPING STORM OVER THE CNTRL PLAINS WILL BRING
A WMFNT THRU THE REGION SUNDAY.  THEN, THE STORM WILL MOVE TO THE
MIDWEST DURG THE DAY ON MONDAY.  IT MOVES TO OUR N MONDAY NIGHT AND
THE ASSOCD CDFNT MOVES THROUGH MONDAY NIGHT OR ERLY TUESDAY MORNING,
BRINGING AN END TO THE PRECIPITATION.

THE 00Z GFS AND ECMWF CAME INTO AGREEMENT IN REGARDS TO THE
SYSTEM, AND ARE SURPRISINGLY NEARLY IDENTICAL TO EACH OTHER. THERE
ARE SOME SLIGHT TIMING AND PLACEMENT DIFFS WRT THE DEVELOPING LOW,
THAT ULTIMATELY COULD IMPACT THE FCST, BUT NOT SIGNIFICANTLY FOR
THIS FORECAST PACKAGE. AS FAR AS PRECIP TYPE GOES, MOST EVERYWHERE
SHUD SEE PLAIN RAIN, WITH THE EXCEPTION OF THE NRN AND WRN ZONES
WHERE IT WILL BE COLD ENOUGH AT THE ONSET FOR SOME FREEZING PRECIP
AT THE ONSET BEFORE A CHANGEOVER TO ALL RAIN. DESPITE THE CURRENT
TIMING DIFFS, MONDAY LOOKS WET, AND HAVE RAISED POPS TO ACCOUNT
FOR THIS. WITH THE REGION IN THE WRM SECTOR, TEMPS SHOULD BE QUITE
WRM ON MONDAY, EVEN WITH THE CLOUD COVER AND RAIN.

PRECIP COMES TO AN END MONDAY NIGHT OR EARLY TUESDAY, AND THEN HIGH
PRESSURE BUILDS IN TO THE SOUTH FOR TUESDAY INTO EARLY WEDNESDAY,
BRINGING DRY WX AND ABV NRML TEMPS.  THEN, A WK SFC LOW IS FCST TO
MOVE TO OUR N DURG THE DAY ON WED AND BRING A CDFNT THROUGH THE
REGION. THE GFS KEEPS THE FROPA DRY, WHILE THE ECMWF CONTINUES TO
HINT AT SOME PRECIP, MAINLY FOR NRN AREAS.  BOTH MDLS HAVE BEEN
INDICATING THIS FOR SEVERAL RUNS.  SO WILL KEEP SOME SCHC POPS OVER
THE N AND SEE HOW THIS PLAYS OUT.

BEHIND THIS SYSTEM, LARGE HIGH PRESSURE WILL BUILD IN FOR THE
REMAINDER OF THE WEEK WITH MORE DRY WX EXPECTED.

&&

.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

IFR CONDITIONS WELL INTO THE DAYLIGHT HOURS WITH LLWS DEVELOPING
AROUND DAYBREAK, THEN VFR CONDITIONS DEVELOPING DURING THE AFTERNOON
ON STRONG NORTHWEST WIND GUSTS. WINDS DIMINISHING DURING THE END OF
THE TAF PERIOD.

ALTHOUGH CEILINGS WERE BOUNCING ACROSS CATEGORIES EARLY THIS
MORNING, THE GENERAL TREND WAS OF DETERIORATING CONDITIONS AT THE
TAF SITES. WE DON'T EXPECT ANY CONSISTENT IMPROVEMENT UNTIL THE COLD
FRONT MOVES THROUGH DURING MID TO LATE AFTERNOON. PRIOR TO THAT, THE
WINDS ABOVE THE SURFACE WILL STRENGTHEN AND CAUSE LLWS TO DEVELOP
EVEN IF SOME GUSTINESS MANAGES TO MIX DOWN. CONDITIONS FAVORABLE FOR
CONVECTION MAY DEVELOP EARLY IN THE AFTERNOON, ESPECIALLY IF CLOUDS
MANAGE TO BREAK AND WE GET SOME SUNSHINE. THIS SEEMS MORE LIKELY
SOUTH THAN NORTH, BUT IT SEEMED WORTH KEEPING THE CB IN THE CLOUD
GROUP FOR ALL SITES.

THAT FRONT WILL CAUSE US TO BREAK OUT FAIRLY RAPIDLY, BUT AT THE
PRICE OF NORTHWEST WINDS GUSTING IN EXCESS OF 40 KNOTS FOR A FEW
HOURS LATER THIS AFTERNOON INTO EARLY THIS EVENING. A HIGH WIND
WARNING REMAINS IN EFFECT. WINDS WILL RELAX OVERNIGHT INTO SATURDAY
MORNING.

OUTLOOK...
A WEAK SYSTEM MAY THEN APPROACH ON SUNDAY WITH A POSSIBLE WARM FRONT
LIFTING TOWARD OUR AREA FROM THE SOUTH. ANOTHER POTENTIALLY STRONG
STORM MAY TAKE AIM ON THE AREA MONDAY WITH AN INITIAL WARM FRONT
LIFTING ACROSS THE REGION AND A STRONGER SOUTHERLY FLOW DEVELOPING.

&&

.MARINE...
WINDS ABOVE THE SURFACE WILL STRENGTHEN TODAY WHILE A MARINE LAYER
DEVELOPS OVER THE WATERS. WE THINK THAT SOLID GALE FORCE GUSTS WILL
MANAGE TO PUSH THROUGH THE MARINE LAYER, AND THE GALE WARNING IS
MAINTAINED OVER ALL WATERS. CONVECTION REMAINS A POSSIBILITY IN
ADVANCE OF THE FRONT. THAT IS ESPECIALLY TRUE AS ONE MOVES SOUTH,
BUT WE MAINTAIN THE POSSIBILITY THROUGHOUT OUR WATERS.

ONCE THE COLD FRONT MOVES THROUGH, THERE IS A QUESTION OF HOW
RAPIDLY THE MARINE LAYER DETERIORATES IN THE COLD AIR ADVECTION.
GUIDANCE SUGGESTS A FAIRLY SHORT WINDOW OF OPPORTUNITY IN THE EARLY
EVENING FOR STORM FORCE GUSTS. WE THINK THIS WARRANTS KEEPING THE
STORM WATCH GOING, BUT NOT UPGRADING TO A STORM WARNING.

WINDS BEGIN TO DIMINISH OVERNIGHT INTO SATURDAY MORNING AS HIGH
PRESSURE THEN BEGINS TO BUILD IN. THERE COULD BE ANOTHER WEAK SYSTEM
SKIRTING BY LATER ON SUNDAY THAT MAY PRODUCE SOME MORE RAIN
ASSOCIATED WITH A LIFTING WARM FRONT. THEN ANOTHER POTENTIALLY
STRONG STORM MAY TAKE AIM ON THE AREA MONDAY WITH AN INITIAL WARM
FRONT LIFTING ACROSS THE REGION AND A STRONGER SOUTHERLY FLOW
DEVELOPING.

&&

.TIDES/COASTAL FLOODING...
AS NOTED PREVIOUSLY, THE BEST CHANCE OF MINOR TIDAL FLOODING SEEMS
TO BE ALONG THE MARYLAND EASTERN SHORE FROM LATE THIS MORNING INTO
EARLY THIS AFTERNOON. CBOFS TIDAL FORECASTS TAKE TOLCHESTER BEACH
ABOVE THE MINOR TIDAL FLOODING LEVEL, AND THAT COULD HAPPEN IF
ENOUGH SOUTHERLY WIND ABOVE THE SURFACE MIXES DOWN. WE HAVE DECIDED
TO GO WITH AN ADVISORY FOR THE EASTERN SHORE FOR MINOR TIDAL
FLOODING.

WE ARE MONITORING THE PHILADELPHIA TIDE GAUGE FOR MINOR TIDAL
FLOODING WITH THE HIGH TIDE AROUND DAWN TODAY ACROSS THE TIDAL
DELAWARE RIVER. BASED ON THE REACTION OF THE REEDY POINT GAUGE AT
THE MOUTH OF THE TIDAL DELAWARE, IT DOESN'T SEEM AS IF IT WILL
HAPPEN. WE NONETHELESS WILL WATCH AND REACT IF NEEDED.

THERE STILL LOOKS TO BE A CHANCE OF BLOWOUT TIDES IN THE FRIDAY
NIGHT TO SATURDAY MORNING TIME FRAME. WE WILL CONTINUE TO MENTION
THAT IN THE HWO.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO MIDNIGHT EST
     TONIGHT FOR PAZ054-055-060>062-067>071.
     FLOOD WATCH THROUGH SATURDAY MORNING FOR PAZ054-055-060>062-
     067>071.
     FREEZING RAIN ADVISORY UNTIL 8 AM EST THIS MORNING FOR PAZ054-
     055.
NJ...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO MIDNIGHT EST
     TONIGHT FOR NJZ001-007>010-012>027.
     FLOOD WATCH THROUGH SATURDAY MORNING FOR NJZ001-007>010-012-
     015.
     FREEZING RAIN ADVISORY UNTIL 8 AM EST THIS MORNING FOR NJZ001.
DE...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO MIDNIGHT EST
     TONIGHT FOR DEZ001>004.
MD...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO MIDNIGHT EST
     TONIGHT FOR MDZ008-012-015-019-020.
     COASTAL FLOOD ADVISORY FROM 10 AM THIS MORNING TO 2 PM EST
     THIS AFTERNOON FOR MDZ012-015-019-020.
MARINE...STORM WATCH FROM 4 PM EST THIS AFTERNOON THROUGH LATE TONIGHT
     FOR ANZ430-431-450>455.
     GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...NIERENBERG/ROBERTSON
AVIATION...DELISI
MARINE...DELISI
TIDES/COASTAL FLOODING...DELISI
Hazardous weather outlook, Feb 25, 5:07 AM EST, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EST FRI FEB 25 2011

NJZ001-PAZ054-055-260915-
SUSSEX-CARBON-MONROE-
507 AM EST FRI FEB 25 2011

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   FREEZING RAIN ADVISORY.
   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ007>010-012-015-PAZ060>062-067>069-260915-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
507 AM EST FRI FEB 25 2011

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH WIND WARNING.

THERE IS THE POSSIBILITY FOR THUNDERSTORMS THIS AFTERNOON, WHICH
MAY CONTAIN STRONG, GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-260915-
CECIL-
507 AM EST FRI FEB 25 2011

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

THERE IS THE POSSIBILITY FOR THUNDERSTORMS THIS AFTERNOON, WHICH
MAY CONTAIN STRONG, GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ012-015-019-020-260915-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
507 AM EST FRI FEB 25 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 2 PM
EST THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   HIGH WIND WARNING.

THERE IS THE POSSIBILITY FOR THUNDERSTORMS THIS AFTERNOON, WHICH
MAY CONTAIN STRONG, GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-NJZ016>019-260915-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
507 AM EST FRI FEB 25 2011

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

THERE IS THE POSSIBILITY FOR THUNDERSTORMS THIS AFTERNOON, WHICH
MAY CONTAIN STRONG, GUSTY WINDS.

BLOWOUT TIDES ARE POSSIBLE OVER THE TIDAL DELAWARE RIVER LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ070-071-260915-
DELAWARE-PHILADELPHIA-
507 AM EST FRI FEB 25 2011

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH WIND WARNING.

THERE IS THE POSSIBILITY FOR THUNDERSTORMS THIS AFTERNOON, WHICH
MAY CONTAIN STRONG, GUSTY WINDS.

BLOWOUT TIDES ARE POSSIBLE OVER THE TIDAL DELAWARE RIVER LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-NJZ013-014-020>027-260915-
KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
507 AM EST FRI FEB 25 2011

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

THERE IS THE POSSIBILITY FOR THUNDERSTORMS THIS AFTERNOON, WHICH
MAY CONTAIN STRONG, GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-260915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
507 AM EST FRI FEB 25 2011

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...STORM WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH LATE
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   STORM WATCH.

BLOWOUT TIDES ARE POSSIBLE TONIGHT MAINLY ACROSS DELAWARE BAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

BLOWOUT TIDES ARE POSSIBLE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Feb 25, 7:53 AM EST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 AM EST FRI FEB 25 2011

DEZ002>004-NJZ020>027-251415-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
753 AM EST FRI FEB 25 2011

...RAIN ALONG WITH GUSTY WINDS WILL AFFECT THE AREA THIS MORNING...

AT 752 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF MODERATE TO OCCASIONALLY HEAVY RAIN MOVING ACROSS THE AREA.
IN ADDITION, A WARM FRONT IS SLOWLY MOVING NORTHWARD WITH A WARMER
AND MORE MOIST AIRMASS OVERSPREADING THE AREA. THIS IS ALLOWING SOME
OF THE STRONG WINDS ABOVE THE SURFACE TO BEGIN REACHING THE GROUND.
THEREFORE, WIND GUSTS OF 35 TO 45 MPH WILL BE POSSIBLE FOR A TIME
THIS MORNING ACROSS PARTS OF THE AREA.

WHILE TRAVELING, BE ON THE ALERT FOR SUDDEN STRONG WIND GUSTS FROM
THE SOUTH ALONG WITH THE POTENTIAL FOR LOCALIZED PONDING OF WATER ON
THE ROADWAYS.

LAT...LON 3847 7567 3922 7571 3932 7544 3893 7530
      3879 7511 3915 7490 3920 7505 3917 7514
      3934 7538 3974 7415 3972 7415 3980 7408
      3952 7425 3953 7440 3947 7429 3942 7433
      3930 7455 3899 7479 3891 7497 3848 7504

FORECASTER: GORSE
Special weather statement, Feb 25, 9:15 AM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 AM EST FRI FEB 25 2011

DEZ001>004-NJZ012>027-PAZ070-071-251545-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-
INLAND SUSSEX DE-KENT DE-MERCER NJ-MIDDLESEX NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
915 AM EST FRI FEB 25 2011

...PERIODS OF RAIN ALONG WITH GUSTY WINDS WILL AFFECT THE AREA THIS
MORNING...

AT 912 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
PERIODS OF RAIN, SOME MODERATE, MOVING ACROSS THE AREA. IN ADDITION,
A WARM FRONT CONTINUES TO SLOWLY LIFT NORTHWARD WITH A WARMER AND
MORE MOIST AIRMASS OVERSPREADING THE AREA. THIS IS ALLOWING SOME OF
THE STRONG WINDS ABOVE THE SURFACE TO REACH THE GROUND. THEREFORE,
WIND GUSTS OF 35 TO 45 MPH WILL OCCUR FOR THE REMAINDER OF THE
MORNING HOURS.

WHILE TRAVELING, BE ON THE ALERT FOR SUDDEN STRONG WIND GUSTS FROM
THE SOUTH ALONG WITH THE POTENTIAL FOR LOCALIZED PONDING OF WATER ON
THE ROADWAYS.

LAT...LON 3850 7566 3918 7570 3947 7559 3924 7538
      3893 7530 3879 7511 3891 7499 3911 7490
      3946 7555 3993 7541 4012 7473 4060 7421
      4047 7426 4041 7396 3965 7414 3950 7428
      3953 7440 3948 7430 3891 7497 3844 7505

FORECASTER: GORSE
Special weather statement, Feb 25, 10:28 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 AM EST FRI FEB 25 2011

DEZ003-004-251630-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1028 AM EST FRI FEB 25 2011

...A LINE OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT SOUTHEASTERN
SUSSEX COUNTY...

AT 1024 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF GEORGETOWN TO 7 MILES SOUTHWEST OF SALISBURY...MOVING
NORTHEAST AT 60 MPH. THE LINE OF SHOWERS WILL BE NEAR DEWEY
BEACH...REHOBOTH BEACH...GUMBORO...LONG NECK AND DAGSBORO AROUND
1035 AM...SELBYVILLE...FRANKFORD AROUND 1040 AM...SOUTH
BETHANY...OCEAN VIEW AND MILLVILLE AROUND 1045 AM.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS LINE OF SHOWERS.
BRIEF, BUT LOCALLY HEAVY RAIN WILL CAUSE PONDING OF WATER ON
ROADWAYS. AN ISOLATED THUNDERSTORM MAY BE EMBEDDED IN THIS LINE.

LAT...LON 3846 7554 3866 7527 3876 7507 3876 7506
      3874 7507 3868 7505 3863 7506 3860 7504
      3847 7503 3846 7503 3844 7505

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 4:56 AM ESTFreezing Rain AdvisoryPHISussex5 hr
Feb 25, 7:53 AM ESTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland82 min
Feb 25, 9:15 AM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more90 min
Feb 25, 12:44 PM ESTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Salem and 1 more61 min
Feb 25, 1:04 PM ESTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester56 min
Feb 25, 1:11 PM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem64 min
Feb 25, 1:16 PM ESTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean59 min
Feb 25, 1:23 PM ESTSpecial Marine WarningPHI67 min
Feb 25, 1:25 PM ESTSpecial Marine WarningPHI65 min
Feb 25, 1:48 PM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Ocean and 1 more57 min
Feb 25, 1:57 PM ESTSpecial Marine WarningPHI63 min
Feb 25, 2:09 PM ESTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland51 min
Feb 25, 2:16 PM ESTSpecial Marine WarningPHI89 min
Feb 25, 3:39 PM ESTSpecial Marine WarningPHI41 min
Feb 25, 12:11 PM ESTSpecial Weather StatementPHIBucks, Chester, Delaware, Montgomery, Philadelphia64 min
Feb 25, 3:59 AM ESTCoastal Flood AdvisoryPHICaroline, Kent, Queen Anne's, Talbot10 hr
Feb 25, 1:36 PM ESTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot54 min
Feb 25, 1:55 PM ESTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's65 min
Feb 25, 2:19 PM ESTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot56 min
Feb 25, 2:57 PM ESTSpecial Weather StatementPHIKent63 min

Nearby

Special Weather Statements in Delaware, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.